Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 20, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 23, 2007, 4:55 PM CDT for Reno County, Kansas. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 23, 2007, 4:55 PM CDT (21:55 UTC)
- Expired
- May 23, 2007, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
County Reno County, KS
The radar
The Wichita radar (KICT), 66 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 5:07 PM CDT | FLASH FLOOD | Hutchinson, KS | NUMEROUS REPORTS OF VEHICLES STALLED IN HIGH WATER THROUGHTOUT THE CITY OF HUTCHINSON. |
| May 23, 5:08 PM CDT | FLASH FLOOD | Hutchinson, KS | AT A STREET AND WALNUT WATER FLOODING HOMES. |
| May 23, 5:20 PM CDT | FLASH FLOOD | 1 Ssw Hutchinson, KS | STREET FLOODING REPORTED |
| May 23, 5:29 PM CDT | FLASH FLOOD | Hutchinson, KS | AT 4TH AND HALSTEAD ROAD PEOPLE TRAPPED IN CARS. VEHICLE RESCUES IN PROGRESS. |
| May 23, 5:36 PM CDT | FLASH FLOOD | 3 Se Hutchinson, KS | COW CREEK REPORTED OUT OF ITS BANKS. |
| May 23, 6:34 PM CDT | HEAVY RAIN 4.68 | 4 Ne Yoder, KS | OBSERVER ALSO REPORTED PEA SIZE HAIL |
| May 23, 7:44 PM CDT | HEAVY RAIN 8.25 | 5 Sse Buhler, KS | OBSERVER REPORTED 8.25 INCHES OF RAINFALL IN THE PAST 24 HOURS. HOWEVER...7.50 INCHES OF THAT FELL SINCE 5 PM CDT. |
| May 23, 8:07 PM CDT | FLASH FLOOD | 1 S Hutchinson, KS | EVACUATION SHELTERS HAVE BEEN OPENED IN SOUTH HUTCHINSON. SOME LOCAL RESIDENT HAVE BEEN RESCUED FROM HOMES. TRAVEL IS NOT ADVISED IN THE HUTCHINSON AREA. |
| May 23, 10:59 PM CDT | HEAVY RAIN 4.01 | 9 Wsw Hutchinson, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 232157 FFWICT KSC155-240400- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 455 PM CDT WED MAY 23 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... RENO COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 1100 PM CDT. * AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING TO REDEVELOP AND MOVE ACROSS THE SAME AREAS. RAINFALL RATES OF 2 INCHES PER HOUR WERE INDICATED FROM ARLINGTON TO HUTCHINSON TO BUHLER. * LOCATIONS WITHIN THE WARNING INCLUDE... ABBYVILLE...ARLINGTON...BUHLER...HAVEN...HUTCHINSON...LANGDON... NICKERSON...PARTRIDGE...PLEVNA...PRETTY PRAIRIE...SOUTH HUTCHINSON...SYLVIA...TURON...WILLOWBROOK...YODER...CHENEY LAKE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3772 9846 3773 9770 3817 9770 3817 9847 $$ CARUSO
2 follow-up statements
000 WGUS73 KICT 232232 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 529 PM CDT WED MAY 23 2007 KSC155-240400- RENO KS- 529 PM CDT WED MAY 23 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR RENO COUNTY... AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL OVER THE WARNED AREA. RAINFALL RATES OF 2 INCHES PER HOUR WERE BEING DETECTED BY DOPPLER RADAR AND OBSERVED AT THE HUTCHINSON AIRPORT. AT 529 PM CDT...VEHICLE RESCUES WERE BEING CONDUCTED IN HUTCHINSON AT 4TH AND HALSTEAD. IN ADDITION...THE COW CREEK WAS REPORTED OUT OF ITS BANKS. THIS IS A VERY SERIOUS...LIFE THREATENING SITUATION DEVELOPING IN RENO COUNTY AS OF 527 PM CDT...THE HUTCHINSON AIRPORT MEASURED 3.92 INCHES OF RAIN SINCE 3 PM. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3772 9846 3773 9770 3817 9770 3817 9847 $$
000 WGUS73 KICT 240014 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 712 PM CDT WED MAY 23 2007 KSC155-240400- RENO KS- 712 PM CDT WED MAY 23 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR RENO COUNTY... AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OVER THE WARNED AREA. THESE THUNDERSTORMS CONTINUE TO MOVE ACROSS THE SAME AREAS OF CENTRAL AND NORTHEASTERN RENO COUNTY. NUMEROUS REPORTS OF FLOODING AND VEHICLE RESCUES WERE REPORTED IN THE HUTCHINSON AREA. AS OF 715 PM CDT...THE HUTCHINSON AIRPORT MEASURED 7.02 INCHES OF RAINFALL SINCE 3 PM THIS AFTERNOON. EXCESSIVE RUNOFF FROM TORRENTIAL RAINFALL WILL LIKELY RESULT IN ADDITIONAL FLASH FLOODING. THIS IS A POTENTIALLY VERY SERIOUS...LIFE THREATENING SITUATION IN RENO COUNTY. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3772 9846 3773 9770 3817 9770 3817 9847 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 23, 3:10 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 23, 3:10 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 310 PM CDT WED MAY 23 2007 .DISCUSSION... FORECAST CONCERNS... POTENTIAL FOR SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING THIS EVENING INTO EARLY THURSDAY MORNING... A VIGOROUS UPPER SHORTWAVE TROF WAS MOVING ACROSS THE FOUR CORNERS AREA THIS AFTERNOON...AND WILL EJECT EAST ACROSS THE CENTRAL HIGH PLAINS OVERNIGHT. A VERY UNSTABLE AIRMASS AND STRONG DEEP LAYER SHEAR AHEAD OF THIS APPROACHING WEATHER SYSTEM HAS SET THE STAGE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK LATER THIS EVENING...WITH HEAVY RAIN AND FLOODING JUST AS CONCERNING THROUGH THE OVERNIGHT HOURS. SURFACE AND BOUNDARY LAYER FLOW HAS ALREADY RECOVERED AND RETURNED TO THE SOUTH FROM THE PANHANDLES ACROSS PORTIONS OF SOUTHWEST KANSAS. THE NAM SEEMS TO DEPICT THE OVERALL SYNOPTIC FEATURES THE BEST THROUGH 24 HOURS AND WAS GENERALLY FOLLOWED ESPECIALLY FOR SURFACE FEATURES/FRONTAL MOVEMENT. THAT SAID...THE CONVECTIVE TRENDS ARE BIT MORE TRICKY AND WILL BE MORE DEPENDENT ON MESOSCALE INFLUENCES...THOUGH THERE IS REASONABLY HIGH CONFIDENCE IN SOME SIGNIFICANT SEVERE WEATHER WITH HEAVY RAINFALL. LOW LEVEL CONVERGENCE ALONG THE NEARLY STATIONARY FRONT WILL CONTINUE TO PROMOTE TRAINING CONVECTIVE ECHOES ACROSS PORTIONS OF CENTRAL KANSAS. HOWEVER A MORE SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED TO UNFOLD THIS EVENING...WITH SUPERCELL STORMS THAT WILL INITIATE FROM THE PANHANDLES INTO SOUTHWEST KANSAS. THERE IS POTENTIAL FOR SOME LONGER-LIVED SUPERCELL STORMS...WHICH COULD AFFECT PORTIONS OF SOUTH CENTRAL OR CENTRAL KANSAS BY LATE EVENING...FUELED BY A STRONG LOW LEVEL JET...AND FOCUSED JUST NORTHEAST OF THE ATTENDANT SURFACE CYCLONE WHICH IS PROGGED TO MIGRATE NORTHEAST ALONG THE FRONT OVERNIGHT. EQUALLY CONCERNING WILL BE THE HEAVY/TRAINING CONVECTIVE CELLS WHICH WILL REMAIN ORIENTED NEARLY PARALLEL TO THE SURFACE BOUNDARY AS IT SLIDES SLOWLY EAST THROUGH THE NIGHT. THE GOING FLASH FLOOD WATCH WAS EXPANDED A BIT IN TIME AND SPACE...FOR AREAS GENERALLY WEST OF THE KANSAS TURNPIKE THROUGH 12Z THURSDAY. WHILE VERY LARGE HAIL AND DAMAGING STRAIGHT-LINE WINDS WILL REMAIN THE PRIMARY SEVERE WEATHER RISK...THE POTENTIAL FOR A COUPLE STRONG TORNADOES WILL REMAIN A POSSIBILITY THOUGH THE EVENING HOURS WITH THE DISCRETE STORMS THAT DEVELOP. AS FOR THE REST OF THE FORECAST...DRIER AND MORE STABLE AIR WILL ADVECT IN BEHIND THE DEPARTING COLD FRONT BY LATE THURSDAY/THURSDAY NIGHT. HOWEVER THIS FRONT LOOKS TO HANG UP ACROSS THE OZARKS...BEFORE THE FRONT DECAYS AND MOISTURE COMES BACK NORTH AGAIN ON FRIDAY AND SATURDAY. ANOTHER FRONT WILL DROP SOUTH ACROSS THE PLAINS BY SATURDAY NIGHT/SUNDAY...WITH THE MEDIUM RANGE DEPICTING A RATHER MOIST BOUNDARY LATER AND FRONT MEANDERING ACROSS THE AREA THROUGH EARLY NEXT WEEK. THUS WILL KEEP CHANCES FOR THUNDER IN THE FORECAST. DARMOFAL && .AVIATION...18Z TAFS RSL/SLN/HUT/ICT/CNU ORGANIZED CONVECTION LIKELY TO AFFECT CENTRAL AND SOUTH CENTRAL KS TAF SITES THIS AFTERNOON THROUGH TONIGHT WITH WELL-DEFINED NE-SW ORIENTED STATIONARY FRONT IN THIS REGION. SO CARRYING TEMPO GROUPS WITH TSRA IN ALL TAF SITES EXCEPT CNU...WITH TIMING DIFFERENCES ON WHEN THOSE TEMPOS WERE USED. MVFR CIGS QUITE PLAUSIBLE IN ASSOCIATION WITH ANY CONVECTION...AND ALSO ACROSS A WIDESPREAD AREA ALONG/AHEAD OF THE FRONT THURSDAY MORNING. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 60 71 53 73 / 100 70 10 20 HUTCHINSON 57 71 50 73 / 100 60 10 20 NEWTON 59 70 52 72 / 100 70 10 20 ELDORADO 61 71 53 72 / 80 80 10 20 WINFIELD-KWLD 62 72 55 73 / 80 70 20 20 RUSSELL 52 69 50 72 / 100 30 10 20 GREAT BEND 53 69 51 72 / 100 30 10 20 SALINA 57 71 51 73 / 100 60 10 20 MCPHERSON 57 71 51 73 / 100 60 10 20 COFFEYVILLE 64 73 56 73 / 50 70 30 20 CHANUTE 63 72 54 73 / 40 70 20 20 IOLA 63 72 54 73 / 40 60 10 20 PARSONS-KPPF 64 72 56 73 / 40 70 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ032-033- 047>052-067-068-082-083-091-092. &&
Hazardous weather outlook, May 23, 4:13 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 413 PM CDT WED MAY 23 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-242215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 413 PM CDT WED MAY 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS...MAINLY SOUTH OF A GREAT BEND TO MCPHERSON LINE AND WEST OF A MCPHERSON TO NEWTON TO ANTHONY LINE. SUPER-CELL STORMS ARE LIKELY WITHIN THIS AREA WHICH COULD PRODUCE VERY LARGE HAIL UP TO BASEBALL SIZE...DAMAGING STRAIGHT-LINE WINDS TO 80 MPH...AND EVEN A STRONG TORNADO. THE RISK WILL BE HIGHEST DURING THE EVENING...MAINLY PRIOR TO MIDNIGHT. SEVERE STORMS WILL BE POSSIBLE ACROSS MUCH OF THE REST OF CENTRAL AND SOUTH CENTRAL KANSAS TONIGHT...WITH HEAVY RAINFALL LIKELY WHICH MAY RESULT IN FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR PORTIONS OF SOUTH CENTRAL AND CENTRAL KANSAS. RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE BY DAWN THURSDAY MORNING IN THE WATCH AREA. PLEASE REFER TO THE LATEST WATCHES AND WARNINGS FOR MORE DETAILS. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH AS STORMS MOVE INTO SOUTHEAST KANSAS BY EARLY THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREAS OF FLOODING MAY BE ONGOING ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THURSDAY MORNING...ALTHOUGH THE HEAVY RAINS WILL HAVE ENDED. A CHANCE FOR STRONG STORMS AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO SOUTHEAST KANSAS BY THURSDAY AFTERNOON. SLIGHT TO MODEST CHANCES FOR THUNDERSTORMS WILL EXIST ACROSS MUCH OF THE AREA OVER THE HOLIDAY WEEKEND AND INTO EARLY NEXT WEEK. A FEW STRONG STORMS WILL BE POSSIBLE...HOWEVER IT IS TOO EARLY TO SPECULATE ON THE RISK AND MAGNITUDE OF ANY SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...MAINLY PRIOR TO MIDNIGHT...FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP DARMOFAL
In the hours before
Local storm report, May 23, 4:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
437 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 SW ARLINGTON 37.88N 98.20W
05/23/2007 E1.00 INCH RENO KS PUBLIC
&&
BRWLocal storm report, May 23, 4:39 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
439 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 1 S PENALOSA 37.70N 98.32W
05/23/2007 E0.75 INCH KINGMAN KS LAW ENFORCEMENT
&&
BRWLocal storm report, May 23, 4:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 5 SSE BUHLER 38.08N 97.74W
05/23/2007 E1.00 INCH RENO KS TRAINED SPOTTER
&&
BRWLocal storm report, May 23, 4:47 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM FLASH FLOOD TURON 37.81N 98.43W
05/23/2007 RENO KS LAW ENFORCEMENT
WATER OVER THE ROAD ON HWY 61 JUST WEST OF TURON.
&&
BRWLocal storm report, May 23, 4:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
450 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM FLOOD HUTCHINSON 38.07N 97.91W
05/23/2007 RENO KS LAW ENFORCEMENT
STREET FLOODING REPORTED IN LOW LYING AREAS OF THE CITY.
0446 PM FLOOD 7 W HUTCHINSON 38.07N 98.04W
05/23/2007 RENO KS LAW ENFORCEMENT
RURAL ROADS CLOSED WEST OF HUTCHINSON.
&&
BRWLocal storm report, May 23, 4:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
454 PM CDT WED MAY 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM FLOOD 2 S HUTCHINSON 38.04N 97.91W
05/23/2007 RENO KS EMERGENCY MNGR
A STREET AND WALNUT IN SOUTH HUCHINSON WATER REPORTED UP
TO BUMPERS ON CARS.
&&
BRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 11:07 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 53 min |
| May 22, 11:46 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 59 min |
| May 22, 11:59 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 46 min |
| May 23, 12:39 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 66 min |
| May 23, 3:08 AM CDT | Flash Flood Watch | ICT | Barton, Chase, Ellsworth, Harper, Harvey, Kingman and 9 more | 25 hr |
| May 23, 12:08 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 67 min |
| May 23, 1:07 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 53 min |
| May 23, 1:57 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 63 min |
| May 23, 2:14 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 46 min |
| May 23, 2:18 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 57 min |
| May 23, 2:51 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 69 min |
| May 23, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 66 min |
| May 23, 3:10 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 65 min |
| May 23, 3:42 PM CDT | Tornado Warning | ICT | Reno | 31 min |
| May 23, 4:11 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 64 min |
| May 23, 4:26 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 64 min |
| May 23, 5:09 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 27 min |
| May 23, 5:13 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno | 62 min |
| May 23, 5:28 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 30 min |
| May 23, 6:12 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno, Rice | 63 min |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.